Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the size of the Brauer group


Authors: Armand Brumer and Michael Rosen
Journal: Proc. Amer. Math. Soc. 19 (1968), 707-711
MSC: Primary 13.70
DOI: https://doi.org/10.1090/S0002-9939-1968-0225769-2
MathSciNet review: 0225769
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Maurice Auslander and Armand Brumer, On the Brauer group of commutative rings, Proc. Roy. Soc. Netherlands (to appear).
  • [2] John P. Labute, Demuškin groups of rank ℵ₀, Bull. Soc. Math. France 94 (1966), 211–244. MR 0222177
  • [3] J.-P. Serre, Cohomologie galoisienne, Springer-Verlag, Berlin, 1964.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13.70

Retrieve articles in all journals with MSC: 13.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0225769-2
Article copyright: © Copyright 1968 American Mathematical Society